Volume 26, Number 1
Previous Issue Next Issue

Xin Wen & Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22.

Preview Full PDF 717 2995 Abstract

François Bouchon, Stéphane Clain Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36.

Preview Full PDF 673 2958 Abstract

Zhongying Chen, Yao Lu, Yuesheng Xu & Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55.

Preview Full PDF 701 3098 Abstract

Jingtang Ma & Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68.

Preview Full PDF 661 2924 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75.

Preview Full PDF 649 2870 Abstract

Igor Boglaev & Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97.

Preview Full PDF 678 2924 Abstract

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111.

Preview Full PDF 880 3144 Abstract

Zhaolin Jiang & Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122.

Preview Full PDF 690 3055 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard